MathSciNet Relay Station
MathSciNet bibliographic data
MR40585 46.3X
Putnam, C. R. On normal operators in Hilbert space. Amer. J. Math. 73, (1951). 357–362.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement